MathSciNet Relay Station
MathSciNet bibliographic data
MR678156 (84a:60082) 60J15 (60F05 60K35 82A70)
Anshelevich, V. V.; Khanin, K. M.; Sinaĭ, Ya. G. Symmetric random walks in random environments. Comm. Math. Phys. 85 (1982), no. 3, 449–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement